RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1311–1319 (Mi semr998)  

Differentical equations, dynamical systems and optimal control

Initial boundary value problem for a nonlocal in time parabolic equation

V. N. Starovoitov

Lavrentyev Institute of Hydrodynamics, pr. Lavrentyeva, 15, 630090, Novosibirsk, Russia

Abstract: This paper deals with a quasi-linear parabolic partial differential equation that includes a nonlocal in time term. This term contains the integral of the solution over the entire time interval, where the problem is considered. The weak solvability of the initial boundary value problem for this equation is proven.

Keywords: nonlocal in time parabolic equation, initial boundary value problem, solvability.

DOI: https://doi.org/10.17377/semi.2018.15.107

Full text: PDF file (141 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.4
MSC: 35K58
Received August 31, 2018, published October 30, 2018
Language: English

Citation: V. N. Starovoitov, “Initial boundary value problem for a nonlocal in time parabolic equation”, Sib. Èlektron. Mat. Izv., 15 (2018), 1311–1319

Citation in format AMSBIB
\Bibitem{Sta18}
\by V.~N.~Starovoitov
\paper Initial boundary value problem for a nonlocal in time parabolic equation
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1311--1319
\mathnet{http://mi.mathnet.ru/semr998}
\crossref{https://doi.org/10.17377/semi.2018.15.107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454860200049}


Linking options:
  • http://mi.mathnet.ru/eng/semr998
  • http://mi.mathnet.ru/eng/semr/v15/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019